CureZone   Log On   Join
 

Re: rash between legs.......is it from mirena by lorax ..... Mirena, Skyla IUD Forum

Date:   6/27/2007 2:31:15 PM ( 14 years ago ago)
Hits:   9,467
URL:   https://www.curezone.com/forums/fm.asp?i=907742

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I have copied this from a very well known web site regarding Mirena side effects:
"Mirena IU
Back to Drug Overview
Does this medication have side effects?

The following side effects are associated with Mirena IU:

Common side effects:
Absence of Menstrual Periods Severe
Abnormally Long or Heavy Periods Severe
Bleeding Not Related to Menstrual Period Severe
High Blood Sugar Severe
Ovarian Cyst Less Severe
Enlargement of an Ovary Less Severe
Dizzy Less Severe
Low Energy Less Severe
Visible Water Retention Less Severe
Weight Gain Less Severe
Head Pain Less Severe
Feel Like Throwing Up Less Severe
Throwing Up Less Severe
Diarrhea Less Severe
Stomach Cramps Less Severe
Nervous Less Severe
Mood Changes Less Severe


Infrequent side effects:
Depression Severe
Discharge of Milk in Men or Women when Not Breastfeeding Severe
Rash Severe
Breast Tenderness Less Severe
"Change of Life" Signs Less Severe
Hair Loss Less Severe
Abnormal Hair Growth on Body or Face Less Severe
Acne Less Severe
Yellow-Brown Patches on Skin Less Severe
Abnormal Trouble Sleeping Less Severe
Altered Interest in Having Sexual Intercourse Less Severe


Rare side effects:
Obstruction of a Blood Vessel by a Blood Clot Severe "

I had a rash in between my toes which seemed to coincide with vaginal irritations. I had many of the other side effects as well. I had mine removed on 4/17 and have not had a rash since, nor vaginal irritations, nor backaches, nor many of the other side effects. I still suffer Depression off and on but not to the severity or length of time as when my Mirena was in.
Yes, what you are experiencing is most likely from the IUD although your doctor may tell you otherwise. For many of us on this website, including my own doctor, they do not believe Mirena can cause side effects but it does (even the information that comes with the Mirena states there are side effects.)
You know your body best. I, myself, feel much better since it has been removed. Hope you feel better soon as well.



 

<< Return to the standard message view

fetched in 0.20 sec, referred by www.curezone.com/forums/fmp.asp?i=907742